# SDR CALA9801736

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 FLAP TRACK FORWARD CLEVIS CORRODED ON BOTH SIDES.  THE FLAP TRACK ASSEMBLY WAS REPLACED IAW MM 57-40-00.
